| Catalog Number |
54038KA2 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a percutaneous transluminal angioplasty [pta] procedure, the catheter tip detached within the patient.The physician used a vascular snare device to successfully retrieve the catheter tip from the patient.Prolongation of hospitalization was required for this patient.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.